Volume 10, issue 3 (2006)

Recent Issues

Volume 21
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
On canonical triangulations of once-punctured torus bundles and two-bridge link complements
1239

François Guéritaud

Appendix: David Futer

Refined Kirby calculus for integral homology spheres
1285

Kazuo Habiro

Classification of continuously transitive circle groups
1319

James Giblin and Vladimir Markovic

A dilogarithmic formula for the Cheeger–Chern–Simons class
1347

Johan L Dupont and Christian K Zickert

Dense embeddings of surface groups
1373

Emmanuel Breuillard, Tsachik Gelander, Juan Souto and Peter Storm

On the chain-level intersection pairing for PL manifolds
1391

J E McClure

Stabilization in the braid groups II: Transversal simplicity of knots
1425

Joan S Birman and William W Menasco

Obstructions to special Lagrangian desingularizations and the Lagrangian prescribed boundary problem
1453

Mark Haskins and Tommaso Pacini

Asymptotic geometry of the mapping class group and Teichmüller space
1523

Jason A Behrstock

Rational maps and string topology
1579

Sadok Kallel and Paolo Salvatore

Connectivity properties of moment maps on based loop groups
1607

Megumi Harada, Tara S Holm, Lisa C Jeffrey and Augustin-Liviu Mare

Geometry of contact transformations and domains: orderability versus squeezing
1635

Yakov Eliashberg, Sang Seon Kim and Leonid Polterovich

Four-dimensional symplectic cobordisms containing three-handles
1749

David T Gay

Blanchfield and Seifert algebra in high-dimensional boundary link theory I: Algebraic $K$–theory
1761

Andrew Ranicki and Desmond Sheiham

Publication of this issue is now complete.